# SDR DALA2024030703143

- Difficulty date: March 5, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 87,661 hours, 28,842 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: UNKNOWN
- Condition: Unsecure
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 GREEN CHORD IS HANGING OUT OF THE L2 DOOR SLIDE PACK. CORRECTIVE ACTION: RESTOWED SLIDE MOORING CHORD. (5506022)
